# SDR N6WA2025060901

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 38,824 hours, 36,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LH EMERGENCY EXIT SIDEWALL LIGHT IAW CRJ AMM 33-21-07. OPS CHECK GOOD.
